MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE SILCOSOFT TRACHEOSTOMY CANNULA; TRACOE SILCOSOFT TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE,

TRACOE MEDICAL GMBH TRACOE SILCOSOFT TRACHEOSTOMY CANNULA; TRACOE SILCOSOFT TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE,
Model Number REF 372-5.0
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this incidents needs further details from the user/customer.These were addressed on 12.06.2025: how long was the tracoe silcosoft cannula used? not answered.When was the leak in the cuff discovered? not answered.How often was the cannula cleaned / disinfected? not answered.Is the cannula available for examination at tracoe? not answered.What information is available about the patient's condition? not answered.Has this defect occurred previously at the customer's site? not answered.No further details of the incident have been provided by the user.The tube was returned to tracoe and examined on 11.06.2025: the examination of the affected tube showed a small hole in the filling line close to the neck plate.A second tube showed no leakage.Due to the discoloration of the cannula, it can be assumed that it has been in use for some time.Accidental punctures and cuts by sharp instruments may therefore have led to the punctiform damage of the filling tube.This damage lead to the leakage of the cuff system.Other causes from production or material are more likely to be ruled out, as the cannula 1.Is 100% tested for cuff leakage in production and 2.) this cannula has already been used for a certain period of time.
 
Event or Problem Description
1) what went wrong with the device: it was reported that the cuff of a tracoe silcosoft cannula deflated during use so that water escapes from the cuff system.It was not reported if the cuff was tested before use as it is described in the ifu, how long the cannula was used and how many times the cannula had been cleaned / sterilized.2) description of health effects: no health effect was reported.

Brand Name
TRACOE SILCOSOFT TRACHEOSTOMY CANNULA
Common Device Name
TRACOE SILCOSOFT TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE,
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key22334343
Report Number8010485-2025-00029
Device Sequence Number9191028
Product Code JOH
UDI-Device Identifier04035324028443
UDI-Public4035324028443
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation 505
Remedial Action Other,Replace
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 372-5.0
Device Catalogue NumberREF 372-5.0
Device Lot Number1100042306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexMale